# SDR U2RA2013F00100

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 149N71613
- Condition: Missing
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FOUND GROUND AIR SUPPLY ACCESS DOOR MISSING FROM ACFT.  NO OTHER DAMAGE NOTED TO ACFT.
